# SDR C2XA97CL059

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 3250 · Landing Gear Steering System
- Part: Handle
- Part number: 12037995001
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3057 - CREW REPORTED THAT DURING TAXI THE NOSE WHEEL STEERING WAS SLUGGISH, MAKING THE AIRCRAFT UNSAFE TO TAXI.  MAINTENANCE INSPECTED THE STEERING SYSTEM THEN REMOVED AND REPLACED THE STEERING HANDLE IAW EMB120 MM 32-50-01, OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB120 MM 32-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
